# SDR USAA060794

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: BS 345 BL0 CABIN FLOOR STRUCTURE   ACTION: FABRICATED AND INSTALLED NEW REPAIR ANGLE AND SHIM IAW SRM 51-70-11   DEFECT SIZE: .50"
